# SDR UPS03841327

- Difficulty date: September 22, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK CORRODED STA 1000-1040 LBL60.   REMOVED SEAT TRACK STA 990-1050 LBL60, FABRICATED AND REPLACED SEAT TRACK SECTION IAW SRM 53-2-3 FIG14 AND 8.
